# SDR 2003FA0000497

- Difficulty date: May 3, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: X03004B
- Part serial: 0017
- Condition: Inoperative
- Location: Mlg Manifold
- Part time: 802 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR WAS SLOWLY TO EXTEND, OVER 1 MINUTE.  AFTER PULLING 3 G`S AT 150 KNOTS GEAR FINALLY EXTENDED DOWN AND LOCKED.  ON FURTHER INVESTIGATION WE FOUND NO PROBABLE CAUSE OR RECOMMENDATIONS TO PREVENT THIS FROM RECURRING.
